EconPapers    
Economics at your fingertips  
 

On Two-Parameter Regularized Semigroups and the Cauchy Problem

Mohammad Janfada

Abstract and Applied Analysis, 2009, vol. 2009, 1-15

Abstract:

Suppose that ð ‘‹ is a Banach space and ð ¶ is an injective operator in ð µ ( ð ‘‹ ) , the space of all bounded linear operators on ð ‘‹ . In this note, a two-parameter ð ¶ -semigroup (regularized semigroup) of operators is introduced, and some of its properties are discussed. As an application we show that the existence and uniqueness of solution of the 2-abstract Cauchy problem ( 𠜕 / ( 𠜕 ð ‘¡ ð ‘– ) ) ð ‘¢ ( ð ‘¡ 1 , ð ‘¡ 2 ) = ð » ð ‘– ð ‘¢ ( ð ‘¡ 1 , ð ‘¡ 2 ) , ð ‘– = 1 , 2 , ð ‘¡ ð ‘– > 0 , ð ‘¢ ( 0 , 0 ) = ð ‘¥ , ð ‘¥ ∈ ð ¶ ( ð · ( ð » 1 ) ∩ ð · ( ð » 2 ) ) is closely related to the two-parameter ð ¶ -semigroups of operators.

Date: 2009
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2009/415847.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2009/415847.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:415847

DOI: 10.1155/2009/415847

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:415847